MAUDE Adverse Event Report: INVIVO CORPORATION MWI; PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION MWI; PHYSIOLOGICAL PATIENT MONITOR
Model Number 866185
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the rear caster was defective.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was found to be physically damaged beyond repair.Because of this, a defective sticker was placed on the device and the device was returned to the customer unrepaired.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
MWI
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10580088
Report Number1051786-2020-00046
Device Sequence Number1281919
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866185
Device Catalogue Number866185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1